EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/259

Title: Ranking in quadratic integer programming problems
Authors: Gupta, Renu
Bandopadhyaya, Lakshmisree
Puri, M C
Keywords: Integer programming
Quadratic programming
Linear programming
Issue Date: 1996
Citation: European Joumal of Operational Research, 95(1), 231-236
Abstract: The present paper develops an algorithm for ranking the integer feasible solutions of a quadratic integer programming (QIP) problem. A linear integer programming (LIP) problem is constructed which provides bounds on the values of the objective function of the quadratic problem. The integer feasible solutions of this related integer linear programming problem are systematically scanned to rank the integer feasible solutions of the quadratic problem in non-decreasing order of the objective function values. The ranking in the QIP problem is useful in solving a nonlinear integer programming problem in which some other complicated nonlinear restrictions are imposed which cannot be included in the simple linear constraints of QIP, the objective function being still quadratic.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/259
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
guptaran96.pdf385.17 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback